# SDR USAA960567

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 41,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND ONE .25 INCH CRACK BS 520 AT RBL 25 CABIN FLOOR BEAM.  INSTALLED NEW CHANNELS AND DOUBLERS PER EA 41421.  (M)
